# SDR SWAA2021070788377

- Difficulty date: June 25, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR BS 663 L/H VAPOR BARRIER LBL 31.83 WL 157 ; / [01] IDENTIFIED L/H VAPOR BARRIER IAW SRM 57-10-10-0I-2 FIGURE2; TABLE 2 ITEM 4 FOUND DAMAGE TO EXCEED ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2 PARA 4 D 4 (B)  REPAIR TO BE EFFECTED IAW SRM 51-70-04-2R-10; PER SRM 57-10-10-2R-2 PARA 1 C. NOTE  REMOVED DAMAGE; PREPARED AND CLEANED REPAIR AREA. IAW SRM 51-70-04-2R-10 PARA 4 A; B; & C; [02] VALIDATED APPLICABILITY OF REPAIR SRM 51-70-04-2R-10.; [03] VERIFIED DAMAGE REMOVAL AND APPLICABILITY; [04] FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 TYPE H2 LOT#1458851-1 IAW SRM 51-70-05-2R-10 PARA 4 STEP D. OK TO INSTALL REPAIR PLIES.; [05] VERIFIED FABRICATION OF PLIES. OK TO INSTALL; [06] INSTALLED REPAIR PLIES WITH BMS8-301 CLASS 1 LOT#JH1CAA0868; VACUUM BAGGED REPAIR PLIES; VERIFIED 5X5 WAS GOOD AND SET PLIES TO CURE USING HOTBONDER ID:ATS532 S/N: 15092117 IAW SRM 51-70-04-2R-10 PARA 4.D-F.; [07] ACTION STEP 4 SHOULD READ 'IAW SRM 51-70-04-2R-10'; [08] VERIFIED CORRECTIVE ACTION #6 AND #7; SRM 51-70-04-2R-10 IS CORRECT REFERENCE FOR ACTION STEP #4.; [09] CURED REPAIR PLIES; UN-BAGGED; LIGHTLY SANDED AND TRIMMED EDGE IAW SRM 51-70-04-2R-10 PARA 4.F.; [10] CERTIFIED CURED REPAIR PLIES; UN-BAGGED; LIGHTLY SANDED AND TRIMMED EDGE IAW SRM 51-70-04-2R-10 PARA 4.F.; [15] REPAIRED BS 663 L/H VAPOR BARRIER LBL 31.83 WL 157 IAW SRM 51-70-04-2R-10;
